Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10 (2003)
  Volume 11 (2004)
  Volume 12 (2005)
  Volume 13 (2006)
  Volume 14 (2007)
  Volume 15 (2009)
  Volume 16 (2010)
  Volume 17 (2010)
  Volume 18 (2011)
  Volume 19 (2011)
  Volume 20 (2012)
  Volume 21 (2013)
Acta Universitatis Matthiae Belii series Mathematics, volume 3
Published by Univerzita Mateja Bela.
Year of issue 1995.
ISBN 80-88825-65-2
Pages 87
Editor-in-chief Alfonz Haviar
Managing Editor Gabriela Monoszová

Full issue can be downloaded here as Download PDF PDF (44.5 MB).
Contents
1. 
 Pages 3-8
 by Anton Dekrét
 Download Download PDF PDF (4.2 MB)
 
2. 
 Pages 9-16
 by Alfonz Haviar
 Download Download PDF PDF (4.2 MB)
 
3. 
 Pages 17-30
 by Miroslav Haviar
 Download Download PDF PDF (12.1 MB)
 
4. 
 Pages 31-35
 by Pavol Híc and Roman Nedela
 Download Download PDF PDF (2.5 MB)
 
5. 
 Pages 37-59
 by Pavel Hrnčiar and Gabriela Monoszová
 Download Download PDF PDF (8.5 MB)
 
6. 
 Pages 61-65
 by Pavel Klenovčan
 Download Download PDF PDF (2.5 MB)
 
7. 
 Pages 67-74
 by Judita Lihová
 Download Download PDF PDF (3.6 MB)
 
8. 
 Pages 75-79
 by Peter Maličký
 Download Download PDF PDF (3.2 MB)
 
9. 
 Pages 81-87
 by Bohuslav Sivák
 Download Download PDF PDF (3.3 MB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014